# SDR 9621109969

- Difficulty date: October 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9333
- Make and model: Doug DC-9-31
- Aircraft serial: 47246
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Failed
- Location: Aft Tailcone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND AFT TAILCONE EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE CHARGED BATTERIES AND CLEANED LAMP SOCKETS, OPERATIONAL CHECK NORMAL.
